I believe that what you said is really correct. My doctor,too gave me Zineryt. I suffied from Acne after going to the gym for one non stop year and I believe that excessive sweating caused my forehead to develop acne.I believe that the influence of this medicine lies in the ability to stop the infection of the Acne when you get heated. I will tell you what I did along with Zineryt.
1. The doctor prescribed a soap ( Acne care soap for greesy and oily skin( apply it in the morning and at night.
2. At night I was asked to apply a thin layer of ( Nadixa 1% cream) for my forehead after cleaning and drying my face.
2. Dalacin C tablets twice a day after meal.
3. in the morning i use Zineryt after using the soap. It took a week to get rid of what i had (maybe in my case since i am 35 it didnot need that time. still i agree with you even at my age i felt a low self image and I almost avoid people.
the best thing to be done during the rades (as i call them)of ance try to avoid heated places or sweat when the skin get better try to be back buy gradually. best wishes all